# SDR GTIA2016111301661

- Difficulty date: November 13, 2016
- Submitted: November 15, 2016
- Operation: Air carrier
- Aircraft: N502NK
- Make and model: Airbus A319-132
- Aircraft serial: 2433
- Aircraft time: 42,789 hours, 20,257 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240004
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSIST BOTTLE REQUIRES SERVICE. SERVICED L1 DOOR ASSIST BOTTLE WITH NITROGEN AS REQUIRED IAW AMM 52-10-00-614-001-A.
